# SDR SCNA20220926110

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 67,434 hours, 24,030 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE HIGH VIB (MORE THAN 4.0) AND MOMENTARY SURGE.     PERFORMED BORESCOPE OF #2 ENGINE BOOSTER SECTION AND LPT BLADES REF. AMM 72-00-00-200-803-F00, AND AMM 72-00-00-200-808-F00.  NO DEFECTS FOUND.  REMOVED #2 ENG SPINNER CONES PER AMM 72-21-01, AND REMOVED #2 ENG FAN BLADES PER AMM 72-21-02.  CLEANED AND INSPECTED FAN BLADES PER AMM 72-21-02.  #2 ENG FAN BLADES INSTALLED ON TASK CARDS 729400000 AND T/C 720250100.ACCOMPLISHED FIM TASK 71-05 TASK 805 FOR ENG. SURGE THRU TO STEP (8). HMU TO BE REPLACED ON FOLLOWING N/R. ACCOMPLISHED FAN TRIM BALANCE REF MM 71-00-00-750-803-FOO AND VIBRATION SURVEY TEST 7 TASK 71-00-00-700-814-FOO HIGHEST READING WAS .3 UNITS AT ALL POWER SETTINGS.    REMOVED ENGINE #2 HMU REF. 73-21-10-000-801-F00.  PERFORMED INTERFACE INSPECTION.  OK TO INSTALL NEW HMU.  INSTALLED #2 HMU IAW 73-21-10. STILL REQUIRES OPS AND LEAK CHECK.   OPS AND LEAK CHK'D PER AMM 71-00-00-800-811-F00. OPS CHK GOOD. NO LEAKS NOTED. RII INSPECTION OF HMU INSTALLTION COMPLETED.
